Relationship between vanishing splitting errors and pairwise commutativity

István Faragó, Ágnes Havasi

Research output: Contribution to journalArticle

Abstract

It has been shown that the commutativity of the two sub-operators in different operator splitting discretizations implies zero splitting error. This work investigates whether this commutativity condition is necessary for zero splitting error for some given operator splittings. The case of more than two sub-operators is also discussed, but there are still some open problems (see the end of this work).

Original languageEnglish
Pages (from-to)10-14
Number of pages5
JournalApplied Mathematics Letters
Volume21
Issue number1
DOIs
Publication statusPublished - Jan 1 2008

    Fingerprint

Keywords

  • Commutativity conditions
  • Commutator
  • Local splitting error
  • Operator splitting
  • Time discretization

ASJC Scopus subject areas

  • Applied Mathematics

Cite this